Loestrin rash

Common Questions and Answers about Loestrin rash

loestrin

I used Loestrin for just one week and broke out in a hive like rash and began itching on my stomache chest and back. I also within three days experienced the worst case of depression i ever had. I was a zombie and couldnt move out of myself. I told my doctor and she said I might be allergic to the fillers in the drug. I am happy not to be on this drug and looking at all the other people experiencing bad symptoms, Im surprised doctors even want patients to use it.
Help - has anyone had a rash with Loestrin - I have been itching and have rash on stomache chest and back. I also experienced terrible depression that put me in a zombie state. I only used this drug for one week and my doctor took me off. Did anyone experience these symptoms???
I am experiencing a red, burning rash that shows up after I am out of the sunshine. I am in perimenopause and am having trouble with my hormones. My gynocologist is trying to find the right birth control pill to help with this. I have been having reactions to these pills (spotting). Could the birth control pills be causing my skin rash too?
diet, no difference in pain. I was on Loestrin/Junel with no probs. They switched me to LoLoestrin (was it too low?). I got off of LoLo a week ago to see what happens. I've tried relaxation, soft toilet paper, cotton underwear , dabbing urine, standing more as sitting kills, Replens, AZO/pyridium. Dr's have tried: -Diflucan once & every few days -BV meds -Antibiotics for a “bladder infection” -Sitz bath -Amitriptyline nerve blocker -Pelvic floor therapy sessions (more pain!
Usually it will pass after about 10 - 15 minutes. I'm left with a rash on my thighs. The rash is not raised but is rather beneath the outer epidermis. It appears as small (2mm - 5mm) red, bruise like dots, usually accumulated in a concentrated area - about 5 inches by 2 inches. Usually on my inner thighs (they do not rub together during excercise). Sometimes the burning and redness will continue up to my abdomen. It happens more when it's cooler out than when its hot.
Don't give up, there is probably a pill out there that can make your periods more manageable. Have you tried Depo Provera, or Loestrin? Something that would at least reduce the frequency & heaviness? That might be better than having bleeding every day. Good luck, sorry, but you probably need a doc's advice on this one.
so i took the packet home and read it, it stated that you should wean your baby BEFORE taking the pill, so i called the number and the company told me not to take it until i was done breastfeeding, i called the doc back immediatly and told them what the company said, they told me just to take the pill and that the company is just not wanting to be liable for anything, so reluctantly i take the pill, i havent had any side effects so far, but the baby has been very fussy and not wanting anythin
Recently I've gotten what looks like a rash/bumps on the area around my lower vagina and going down towards the anal region, and just today the left labia majora is inflamed along with what looks like the hair follicles down there. They're not blisters, just bumps, and they could be from shaving too, I just don't know at this point. I have a doctors appointment for Tuesday with my gyno, but right now my vagina feels like it's on fire and I'm desperate. I need some kind of guidance.
Al, I too am having similar problems with the hives, rash, etc. I have been to an allergist, all bloodwork came back normal, allergy test are normal. Have you noticed if it's related to any particular food, how much or how fast you eat?
I have bad (horrible) backaches, severe cramping, headaches, a rash that comes and goes on my face, arms and neck. Severe bleeding, infection, had every other day of nausea and vomiting with diarea. I have had it in 2 weeks tomorrow. I checked for strings but have not really looked for them. I figure they are there. My mom has had issue on birth control, my cousin got pregnant on Mirena and now I found out another friend aquantance got prego to on it. I guess they are all placement issues.
My OB is suggesting I switch to Loestrin 24 fe but I just don't know if I'm willing to go through another potential merry-goround.
I have an appointment with a NEW GYN on the 27th so hopefully I'll finally get an answer. In the mean time Desitin(diaper rash cream) works for coating the problem area. Good enough for my baby is good enough for me.
About 4 weeks ago my Dr. switched me from Loestrin to Seasonique... At first I thought everything was great, but today I realized that it was about 4 weeks ago that I started having really strange headaches. They are not exactly a miagrane yet they don't feel completely like a stress headache either. However, i teach so that could definetly be the probelm. I have been mood recently too. I just thought it was the headache caused by stress.
it is unclaer how long one last. but here are some of the thing s you can do to help contol it. wear cotton underwear, do not wear nylon or any other kind but cotton because allows your genitals to breathe while t6he other fabrics trap moisture and that cntributes to the growth of the yeast. avoid using soaps that arent pH balanced. you may want to use johnson & johnson baby soap. sleep naked to let air circulate around the afected area.
I developed a rash on my leg all around shortly after also still hot to touch. Is this from the nerve damage because I am now getting another rash behind my left arm. It is not painful to touch but I did have abdominal pain, heart racing, headache. My physio therapist thought it may be shingles??? I had 3 dopplers (all came back ok) different times due to swelling in left leg and then the right leg. Didn't think this car accident could cause so much of a domino effect.
I'm going to see a new GYN in 2 weeks I hope he can tell me something. By the way- I've found that Desitin(for baby diaper rash) works good at coating so air and toilet tissue aren't so painful.
Ok, so I've been putting up with on again, off again itching for months on my labia, near my vaginal opening. Never "diagnosed" with HPV but I did get rid of a suspected wart this past year. Can you have a bacterial infection without discharge? It drives me CRAZY sometimes, the only thing that calms it is gold bond ointment, which is minty and refreshing but I'd like no itch. No "rash" that I can see, unless I give in and scratch.
MedHelp Health Answers